# SDR AALA20090823LGA02

- Difficulty date: August 22, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 61,028 hours, 31,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAVATORY OUTSIDE FORWARD EMERGENCY FLASHLIGHT MISSING STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT RIGHT LAVATORY OUTSIDE FORWARD.
